Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On sets of vectors of a finite vector space in which every subset of basis size is a basis II

Autor
Ball, S.; De Beule, J.
Tipus d'activitat
Article en revista
Revista
Designs codes and cryptography
Data de publicació
2012-10
Volum
65
Número
1
Pàgina inicial
5
Pàgina final
14
DOI
https://doi.org/10.1007/s10623-012-9658-6 Obrir en finestra nova
Repositori
http://arxiv.org/abs/1201.5994 Obrir en finestra nova
http://hdl.handle.net/2117/85944 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007/s10623-012-9658-6 Obrir en finestra nova
Resum
The final publication is available at Springer via http://dx.doi.org/10.1007/s10623-012-9658-6 This article contains a proof of the MDS conjecture for k = 2p - 2. That is, that if S is a set of vectors of F k q in which every subset of S of size k is a basis, where q = p h, p is prime and q is not and k = 2p - 2, then |S| = q + 1. It also contains a short proof of the same fact for k = p, for all q.
Citació
Ball, S., De Beule, J. On sets of vectors of a finite vector space in which every subset of basis size is a basis II. "Designs codes and cryptography", Octubre 2012, vol. 65, núm. 1, p. 5-14.
Paraules clau
MDS conjecture, Singleton bound, linear codes
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius